# SDR REXA2013111802260

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 28,056 hours, 24,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP FWD FLOOR CONNECTOR AT PANEL 231ALF IS BROKE OFF.  REPLACED EMERGENCY LIGHT STRIP FWD FLOOR CONNECTOR AT PANEL 231ALF IAW CRJ 200 ESPM 20-17-31. IAW TO WORK ORDER 54183/2000/0098 FOR OPERATIONS CHECK.
